# SDR SWAA2022032073785

- Difficulty date: February 15, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5520 · Elevator Structure
- Part: None
- Condition: Broken
- Location: R/H Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR AT HINGE 3 UPPER CUTOUT BOTH CORNERS BROKEN. 8-66 / [01] MEASURE;[02] APPLIED DRY PROCESS AT R\T ELEVATOR AN HINGE #3 UPPER SURFACE CUT OUT PER B737SRM 51-70-04 2R-0 PARAGRAPH (4.D.9);[03] PREPARED DAMAGED AREA TO APPLY REPAIR TA R\T ELEVATOR PER B737SRM 51-70-04-2R-0 PARAGRAPH (4.E);[04] VERIFIED 1-3. OK TO INSTALL REPAIR.;[05] REPAIRED DAMAGED AREA AT ELEVATOR ON HINGE #3 UPPER SURFACE PER B737 SRM 55-20-01-2R-1 AND B737 SRM 51-70-04-2R-0 MATERIAL USED RESIN EY-3804 PO# 1753536 AND CARBON FIBER PO# 1160897;[06] VERIFIED 5.
